# SDR FDEA202207261803

- Difficulty date: July 26, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-300
- Aircraft serial: 63108
- Aircraft time: 5,320 hours, 2,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105406G
- Part serial: 000335
- Condition: Gouged
- Location: Rt Nr 8 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/W  SLAT #8  T/E  GOUGED W/S OSS499 REPAIRED REF B767 SRM 57-43-02-2R AND SRM 51-70-10-2R , FIG. 208
